# SDR ASAA2012121493601

- Difficulty date: December 14, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 47,628 hours, 26,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 778-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK, RBL 13.8 IS CORRODED BS 807 TO 837.  REPAIRED CORRODED CARGO TRACK IAW EA -09534 .
